# SDR AALA20100314TUL02

- Difficulty date: March 14, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CENTER OUTER SKIN HAS LARGE CREASE IN TRAILING EDGE.  FABRICATED AND INSTALLED DOUBLER PER ESO80174, PAGE 6(B)MRT025229.
